# SDR 07FDEA04723

- Difficulty date: October 9, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 36,768 hours, 10,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797086900100
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP T/E W/ VARIOUS DEBONDS TRAILING EDGE WAS REPLACED IAW SRM 51-72-10 AND EA 6-5710-115293.
